Über den Brunn-Minkowskischen Satz.

D. Ohmann

Commentarii mathematici Helvetici (1955)

  • Volume: 29, page 215-222
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Ohmann, D.. "Über den Brunn-Minkowskischen Satz.." Commentarii mathematici Helvetici 29 (1955): 215-222. <http://eudml.org/doc/139104>.

author = {Ohmann, D.},
journal = {Commentarii mathematici Helvetici},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {215-222},
title = {Über den Brunn-Minkowskischen Satz.},
url = {http://eudml.org/doc/139104},
volume = {29},
year = {1955},

AU - Ohmann, D.
TI - Über den Brunn-Minkowskischen Satz.
JO - Commentarii mathematici Helvetici
PY - 1955
VL - 29
SP - 215
EP - 222
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/139104
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.